No Cover Image

Journal article 406 views 55 downloads

Degenerations of real irrational toric varieties / E. Postinghel, F. Sottile, N. Villamizar, Nelly Villamizar

Journal of the London Mathematical Society, Volume: 92, Issue: 2, Pages: 223 - 241

Swansea University Author: Nelly Villamizar

Check full text

DOI (Published version): 10.1112/jlms/jdv024

Published in: Journal of the London Mathematical Society
ISSN: 0024-6107 1469-7750
Published: 2015
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 223
End Page: 241